| Model Number |
US35130412 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Stenosis (2263); Vascular Dissection (3160)
| Date of Event |
12/14/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Upon receipt of new or additional information and completion of investigation, a follow-up report will be submitted as applicable.( expiration date: 06/2020).
Event or Problem Description
It was reported through the results of a clinical trial, that during an angioplasty procedure in the superial femoral artery and popliteal with a focused forced percutaneous transluminal angioplasty (pta) balloon dilatation catheter, following use of the study device, dissection was identified.It was further reported that stent was placed in sfa.Patient was discharged from hospital same day.
Additional Manufacturer Narrative
Manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the investigation is inconclusive, as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.Label review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.
Event or Problem Description
Additional Manufacturer Narrative
Event or Problem Description
It was reported through the results of a clinical trial, that during an angioplasty procedure in the superial femoral artery and popliteal with a focused forced percutaneous transluminal angioplasty (pta) balloon dilatation catheter, following use of the study device, dissection was identified.It was further reported that stent was placed in sfa.Patient was discharged from hospital same day.New information: it was reported through the result of a clinical trial approximately 9 months post index procedure, patient experienced stenosis.